# SDR AALA201702149013

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4779
- Condition: No Test
- Location: Emergency Lights
- Part time: 40,786 hours, 20,917 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPY DIDN'T PASS TEST AT FWD GALLEY AREA. REPLACED EMERGENCY POWER SUPPLY.
